# SDR AALA202108302041

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 13,648 hours, 5,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT AT SEAT ROW 33C FELL OUT. REPLACED EMERGENCY LIGHT SHROUD AND ACCOMPLISHED  A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19
